# SDR SWAA2015072942320

- Difficulty date: July 15, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 57,146 hours, 44,890 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 6567380
- Condition: Cracked
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVACUATION SLIDE COVER VISOR CRACKED.  R & R COVER ASSEMBLY IAW AMM.
